# SDR 08FDEA03592

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME AT LEFT STA 1741 APPROXIMATELY LONGERON 11 TO LONGERON 12   FOUND WITH DENT.  CARRIED OUT REPAIR AS PER SRM 53-30-00, FIGURE 1 VOLUME I. DUE TO CATEGORY B REPAIR, INITIAL INSPECTION TO BE CARRIED OUT AT 14,000 CYCLES AND THEREAFTER REPETITIVE INSPECTIONS AT EVERY 9,500 CYCLES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
